# SDR DALA2023051904002

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 59,983 hours, 28,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 ROW 12 DEF EMERGENCY FLOOR ILLUMINATION LT AND ASSY MISSING. CORRECTIVE ACTION: REPLACED LIGHT ASSY. OK FOR SERVICE. (9734714)
